# SDR SWI2025F00241

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 22L BETWEEN FS333 - FS364     (C-CHECK RO 2/26/2025)    REPLACED STGR 22L AND REPAIR PARTS @FS333.00-364.00 IAW CRJ 900 SRM 53-00-03-201-001-A02;51-42-06-001-001-A01;51-42-21-001-001-A01 REV:38 DATE:JUL 25/2020 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
